Deligne, Pierre
Preuve des conjectures de Tate et de Shafarevitch
Séminaire Bourbaki, Tome 26 (1983-1984) , Exposé no. 616 , p. 25-41
Zbl 0591.14026 | MR 768952 | 9 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1983-1984__26__25_0

Bibliographie

[1] A. Ash, D. Mumford, M. Rapoport and Y. Tai - Smooth compactification of locally symmetric varieties, Math. Sci. Press, Brookline, 1975. MR 457437 | Zbl 0334.14007

[2] G. Faltings - Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Inv. Math. 73(1983), 349-366. MR 718935 | Zbl 0588.14026

[3] M. Raynaud - Schémas en groupes de type (p,...,p) , Bull. Soc. Math. France 102 (1974), 241-280. Numdam | MR 419467 | Zbl 0325.14020

[4] J. Tate - p-divisible groups, Proc. of a conf. on local fields (Driebergen 1966), 158-183, Springer-Verlag, New York, 1967. MR 231827 | Zbl 0157.27601